# SDR 2006FA0001152

- Difficulty date: November 8, 2006
- Submitted: December 8, 2006
- Operation: General aviation
- Aircraft: N573RL
- Make and model: Lear 35LEAR
- Aircraft serial: 153
- Engine: Garrtt TFE73122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Damper
- Part number: 30721631
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED 10/31/2006 TO TROUBLESHOOT A RUMBLE FROM THE NR 1 ENGINE.  UPON INVESTIGATION, FOUND 1 FAN BLADE TO HAVE A BROKEN MIDSPAN DAMPER. (K)
